Online Bus Ticket Booking

Sri Amarnath Yatra

Sri Amarnath Yatra 2017

Duration  : -  11 Day 10 Night
 
Dep.  03.00 Pm                                             Arr.  11th day 08.00Pm
 
Tour by :- A.C. Volvo Coach ,Vegetarian food and hotel accommodation for 7 nights (3 nights A/c room at Katra , 3 Nights Non A/c room at Srinagar & 1 night A/c Room at Amritsar).
 
Palace covered :-  Amarnath ji Srinager Baltal sonmarg Katra Amritsar kurushetra 
 
Note :- The fares indicated against package tours displayed on this website are subject to seasonal variations. The fare will be charged prevailing at the time of booking. Customers may please check the change in the fares / tariff through e-mail / phone.

Amarnath : The Amarnath cave shrine is one of the ancient hindu shrines in India. It is a holy place which is so located blended with the nature. The idol found here is a “Shiv Lingam” which is again naturally formed out of ice. Hence it is popularly called as “Ice-Lingam”. During the Poornima that comes in the Shravan month, thousands of Devotees of Lord Shiva flock in here every year. It is strongly believed that a single visit to this holy shrine will give one no reincarnation. Lord Shiva is one of the three main Gods of Hinduism. He is believed to destroy evil and lives among us.

According to Hindu mythology Amarnath cave is a place where Lord Shiva dictated the secrecy of creation of life to Parvathi Devi. Legends say that Shiva chose this particular cave to keep the secret being disclosed to any other being. But a pair of Dove in the cave happened to hear the secret and hence believed to have attained immortality. Pilgrims can still see a pair of dove on their way to visit the Ice Lingam.

An ancient tale narrates that Amarnath cave was discovered by Buta Malik , a Muslim shepherd. He was offered a sack of coal by a saint which he later found to be a sack of gold on reaching home. He discovered Amarnath cave when went in search of that sadhu to thank him. And thus became a holy place for Hindus. Amarnath is in the Lidder Valley in Jammu and Kashmir.

There are actually three Ice-Lingams in Amarnath cave, each one is believed to be of Lord Shiva, his beloved Parvathi Devi and his son Ganesha respectively. The ice melts and forms again which can be compared to the waxing and waning of the moon. Visiting  Amarnath cave is considered equivalent to visiting the heaven. And it is a divine once in a life time experience visiting Lord Shiva, the God of Gods.

Srinagar : Srinagar the capital of Jammu and Kashmir is well known for its beautiful gardens, Dal lake and houseboats. There are many places to be visited in Srinagar. And that include The Mughal Gardens, Shalimar Bagh , Nishat Bagh, Chasma Shahi  etc..
Baltal : Baltal is valley near Zojila Pass on the river Sind. It is the place where all the pilgrims normally rest before and after visiting Amarnath Temple.
Kheer Bhavani :  Mata Bhavani is the chief deity of this Temple found in Tulu Mula village near Srinagar. As rice pudding “kheer” is offered to the goddess here she is also called “Kheer Bhavani”. A spring called Maharagini is found here which is considered sacred by all Hindus.
Katra : katra is in the Trikuta Mountains of the Great Himalayan Ranges. Shri Mata Vaishno Devi Temple is located in this small town . Pilgrims who head to Vaishno Devi temple should do the registrations here in Katra before start.
Vaishno Devi Temple : The Temple for Mata Vaishno Devi is located at an altitude of 5300 ft in the Trikuta Mountains. It is again a cave shrine like the one in Amarnath. Three different forms of  Shakthi are seen in Mata Vaishno Devi. They are Lakshmi, Saraswathi and Maha Kaali. Each of them is attributed to three different “Gunas” or characters namely Raj Guna, Satva Guna and Tamas Guna respectively. Hence when one gets the blessings of Vaishno Devi is said to have been blessed by all the three Goddesses
Amritsar : Amristar is known for its rich culture and the famous Golden Temple. Many tourist spots are here which are not to be missed. Say the Wagah Border, Gobindgarh Fort, Jallianwala Bagh, Ram Tirath Temple, Maharaja Ranjit Singh Museum, garden etc.
Wagah Border : Wagah is a small place which lies between the two Punjab’s, one in India and the other in Pakistan. Wagah Border is very famous for the lowering of the national flags of our country and Pakistan with perfect timing simultaneously. It is witnessed by thousands of patriotic citizens of both the countries. It is a spectacular sight to see the flags being folded and the gates on the border closed with a firm handshake between soldiers of both the countries. This beating retreat is definitely a treat to the people who watch it.


Dep.Daily 03.00 Pm  
Fare Per Seat Transportation charges with accommodation on twin sharing basis :
18000 /-
Transportation charges with accommodation on triple sharing basis:
17500 /-
Child (5-11 yrs) with out Bed :
15500 /-
Transportation with accommodation on single sharing basis :
24000 /-
 
Sri Amarnath Yatra 2017
Day Dep.Time

Schedule

Arr. Time Night halt
1 03.00 Pm Delhi to Katra 630 Km. 14 hours night journey 05.00 Am Journey
  2   07.00 Am After fresh up and breakfast, proceed to Vaishno Devi Temple 14 km one way  by walk / pony / Helicopter Service and return back to Katra at your cost. 10.00 Pm Katra
3 07.00 Am Katra to Srinagar via patnitop Jawahar Tune 275 km 12 hour 07.00 Pm Srinagar
  4   08.00 Am After breakfast, visit Sri Shankaracharya Temple, Shalimar Gardens, Chasmashahi Gardens, Nishat Bagh Gardens and take a Shikara boat ride at your cost on the Dal lake, covering Nehru Park and Char Chinar. Evening transfer to Hotel. 08.00 Pm Srinagar
5 07.00 Am Srinagar to baltal 120 km 6 hour 01.00 Pm  
  02.00 Pm Arr. at Baltal . Later proceed to Tented accommodation (at your cost) by walk through military checking point   Baltal
6 04.00 Am Dep. from Baltal to Amarnath Caves (22 Kms.) by walk / Horse (pony) / Doli /Helicopter Service at your cost. 10.00 Pm Baltal
7 09.00 Am Baltal to Srinagar 120 km. 6 hours 03.00 Pm Srinagar
8   Day free for shopping / Rest or you may visit Kheerbhavani Temple , Sarada Temple, Gulmarg etc. on your own . Overnight stay.   Srinagar
9 09.00 Am Srinagar to Jammu 300 km. 10 hours 07.00 Pm Jammu
10 06.00 Am Jammu to Amritsar 275 km. 7 hours 01.00 Am  
  02.00Pm Amritsar sightseeing Golden Temple. jalianwala Bagh Wagah Border   Amritsar
11 06.00Am Amritsar to Kurukshetra  local sightseeing 325 km. 7 hours 01.00 Pm  
  04.00 Pm Kurukshetra to Delhi 175 km.4 hour 09.00 Pm Tour Concludes
 
Day Meals
1 Dinner
2 Breakfast & Dinner
3-4-8-9-10 Breakfast, Lunch & Dinner
5 Breakfast
7 Lunch & Dinner
11 Breakfast & Lunch